# SDR MASA200800386

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 11,018 hours, 8,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2782 PHX-SAT - EMERGENCY LIGHTS INOP IN GALLEY AND ROW 16A AND 16F.  MX PERFOMED, OPS CHECK OF EMERGENCY LIGHTING SYSTEM, OPS CHECK GOOD.
